# SDR AALA202206155177

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 89,916 hours, 11,785 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF GOING THROUGH 80 KNOTS DUE TO NUMBER 1 ENGINE NOT REACHING COMMANDED ENGINE PRESSURE RATIO. REMOVED AND REPLACED NUMBER 1 ENGINE P20/T20 PROBE PER AMM 73-21-16.
